A 31-year-old female asked:
I am currently taking yaz (drospirenone and ethinyl estradiol) and have been on birth control for 13 years. is it normal to experience pms 10 days out from my period?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Internal Medicine 38 years experience
Quite common: often it is less because the amount of female hormones are less on Yaz (drospirenone and ethinyl estradiol) than would normally be present
Without an actual examination, I cannot give specific medical advice on your particular health,, and this varies a lot.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Aug 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.